# SDR TWAA0003730

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237 - 304
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND TRACK CORRODED ON INSIDE AT STA 237 TO 304, NUMBER 2 TRACK LBL 22 INCHES.  INSTALLED NUMBER 2 TRACK SPLICE AT STA 200 TO 322, LBL 22 IN PER SRM 53-05, FIG 4F.  BURNISHED CORROSION FROM SPLICE PER SPM 6-80-01.  WITHIN LIMIT PER SRM 53-05 FIG 4B.
